# SDR ASOA2014042910412

- Difficulty date: April 12, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED ON ON RT WING LOWER PLANK, T/E AT WS 119.58    REMOVED UPPER & LOWER SKIN AND LOWER ACCESS PANELS IAW SRM 57-42-06 & 51-42-10.   MAJOR REPAIR.
